Author of the publication

Computational uncertainty quantification for a clarifier-thickener model with several random perturbations: A hybrid stochastic Galerkin approach

, , , and . COMPUTERS & CHEMICAL ENGINEERING (June 2016)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

No persons found for author name Burger, Raimund
add a person with the name Burger, Raimund
 

Other publications of authors with the same name

On the implementation of WENO schemes for a class of polydisperse sedimentation models., , , and . J. Comput. Physics 230 (6): 2322-2344 (2011)Hyperbolicity Analysis of Polydisperse Sedimentation Models via a Secular Equation for the Flux Jacobian., , , and . SIAM Journal of Applied Mathematics 70 (7): 2186-2213 (2010)Linearly implicit-explicit schemes for the equilibrium dispersive model of chromatography., , , and . Applied Mathematics and Computation (2018)Computational uncertainty quantification for some strongly degenerate parabolic convection-diffusion equations., and . J. Computational Applied Mathematics (2019)Simulations of reactive settling of activated sludge with a reduced biokinetic model., , , , , , and . Computers & Chemical Engineering (2016)A finite volume scheme for cardiac propagation in media with isotropic conductivities., , and . Mathematics and Computers in Simulation 80 (9): 1821-1840 (2010)Hybrid Stochastic Galerkin Finite Volumes for the Diffusively Corrected Lighthill-Whitham-Richards Traffic Model, and . page 189--197. Springer International Publishing, Cham, (2017)Discontinuous finite volume element discretization for coupled flow-transport problems arising in models of sedimentation., , and . J. Comput. Physics (2015)Strongly Degenerate Parabolic-Hyperbolic Systems Modeling Polydisperse Sedimentation with Compression., , , and . SIAM Journal of Applied Mathematics 64 (1): 41-80 (2003)Neumann Problems for Quasi-linear Parabolic Systems Modeling Polydisperse Suspensions., , and . SIAM J. Math. Analysis 38 (2): 557-573 (2006)